# SDR U2RA1535872

- Difficulty date: January 19, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 82,387 hours, 31,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1418 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION AT AFT CARGO COMPARTMENT AREA STATION 1418 STRINGER 36 RT ON EXTERNAL LOWER SKIN.  FOUND 1" CRACK FWD OF FLIGHT STATION 1418 STRINGER 36 RT EXTERNAL SKIN.  COMPLETED FUSELAGE SKIN TEMPORARY EXTERNAL REPAIR AT FS 1418/LONG 36 RT PER FLIGHT VEHICLES CONSULTING, INC DRAWING NUMBER 53-07027-1 AND FAA FORM 8110-3 NR 07027 DATED JANUARY 22, 2007.
